# SDR ASAA2021032534408

- Difficulty date: March 25, 2021
- Submitted: March 26, 2021
- Operation: Air carrier
- Aircraft: N423AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35206
- Aircraft time: 28,753 hours, 9,240 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Spacer
- Part number: 3400012620
- Condition: Debonded
- Location: Nr 1 Eng Fan
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER T/C 78472010 #1 ENG FAN LUBE SPACERS #2,3,5,13,16,20,21,23 AND 24 EALSTOMERS ARE DISBONDED. GROUNDED - YES. REMOVED AND REPLACED SPACERS #2,3,5,13,16,20,21,23 AND 24 ON ENG #1 REF TASK CARD 78472010.
